Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 153, NWS Norman, OK

April 15, 2012Bryan County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Apr 15, 2012, 7:53 AM CDT for Bryan County, Oklahoma. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 15, 2012, 7:53 AM CDT (12:53 UTC)
Expired
Apr 15, 2012, 8:45 AM CDT
In force
52 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

County Bryan County, OK

The radar

The Dallas/Ft Worth radar (KFWS), 171 km from the middle of the area, began a volume at 12:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 0.9 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2012-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3249 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2012-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 151 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3249 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
588 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
151 m²/s²
0-3 km storm-relative helicity
165 m²/s²
Significant tornado parameter
3.2
Supercell composite
12.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

067 
WUUS54 KOUN 151253
SVROUN
OKC013-151345-
/O.NEW.KOUN.SV.W.0153.120415T1253Z-120415T1345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
753 AM CDT SUN APR 15 2012

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BRYAN COUNTY IN SOUTHEASTERN OKLAHOMA...

* UNTIL 845 AM CDT

* AT 748 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
  A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL 
  AND WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 
  NEAR CALERA...MOVING NORTHEAST AT 55 MPH. 

* LOCATIONS IMPACTED INCLUDE...
  DURANT...CALERA...COLBERT...CADDO...BOKCHITO...ACHILLE...SILO...
  KEMP...ARMSTRONG...MEAD...HENDRIX...ALBANY...
  BLUE AND UTICA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3375 9620 3377 9628 3369 9633 3370 9637
      3378 9643 3378 9651 3411 9652 3411 9646
      3413 9645 3416 9599
TIME...MOT...LOC 1248Z 240DEG 49KT 3394 9648 

$$
1 follow-up statement
563 
WWUS54 KOUN 151316
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
816 AM CDT SUN APR 15 2012

OKC013-151345-
/O.CON.KOUN.SV.W.0153.000000T0000Z-120415T1345Z/
BRYAN OK-
816 AM CDT SUN APR 15 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 AM 
CDT FOR BRYAN COUNTY...

AT 811 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND 
DAMAGING WINDS IN EXCESS OF 65 MPH. THIS STORM WAS LOCATED NEAR 
ARMSTRONG...MOVING NORTHEAST AT 40 MPH. 

LOCATIONS IMPACTED INCLUDE...
CADDO...BOKCHITO...ARMSTRONG AND BLUE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO WARNING.  GET 
TO A STORM SHELTER OR STURDY BUILDING IF A TORNADO APPROACHES.

&&

LAT...LON 3389 9613 3395 9637 3413 9637 3416 9599
TIME...MOT...LOC 1311Z 238DEG 36KT 3403 9631 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 2:23 AM CDT, 5 hours 30 minutes earlier.

Area forecast discussion, Apr 15, 2:23 AM CDT, 5 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
223 AM CDT SUN APR 15 2012

.DISCUSSION...
THE MAIN CONCERN IS SEVERE THUNDERSTORMS EARLY THIS
MORNING.

LINE OF STORMS MOVING ACROSS WEST OKLAHOMA AND WESTERN
NORTH TEXAS HAS BEEN WEAKENING AND BECOMING MORE
OUTFLOW DOMINATED OVER THE PAST HOUR OR SO. THE MAIN
HAZARD WITH THE LINE IS ISOLATED DAMAGING WIND GUSTS
OF 60 MPH OR GREATER. HAIL UP TO THE SIZE OF HALF DOLLARS
ARE POSSIBLE AS WELL. RAINFALL WILL AVERAGE AROUND ONE HALF
INCH IN MOST LOCATIONS...THOUGH WOULD NOT BE SURPRISED IF
SOME AREAS RECEIVED UP TO 2 INCHES. THINK THE TORNADO
POTENTIAL IS NOW VERY LOW DUE TO COLDER AIR UNDERCUTTING
INFLOW INTO THE STORMS. THE LINE WILL CONTINUE TO PUSH EAST
AND EXIT SOUTHEAST OKLAHOMA SOMETIME BETWEEN 8 AM AND
NOON CDT TODAY.

KEPT WIND ADVISORY ALONG AND EAST OF THE LINE OF
STORMS THROUGH 7 AM CDT AS GRADIENT WINDS REMAIN QUITE
STRONG AHEAD OF THE LINE.

DID NOT ISSUE ANOTHER WIND ADVISORY FOR LATER TODAY...
THOUGH WILL BE QUITE BREEZY TO WINDY...ESPECIALLY OVER
NORTHWEST OKLAHOMA WHERE WINDS MAY BE CLOSE TO 30 MPH
SUSTAINED AND GUSTS MAY BE NEAR 40 MPH.

MUCH DRIER AIR AND QUICK CLEARING CAN BE EXPECTED
LATE THIS MORNING INTO EARLY AFTERNOON.

BEYOND TODAY...DID NOT MAKE ANY SIGNIFICANT CHANGES
TO THE PREVIOUS FORECAST.

MBS

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  75  48  72  50 /  10   0   0  10
HOBART OK         75  44  72  45 /   0   0   0  10
WICHITA FALLS TX  77  47  75  46 /  10   0   0   0
GAGE OK           70  40  72  44 /   0  10   0  10
PONCA CITY OK     73  44  73  46 /  10  10   0  10
DURANT OK         76  51  73  53 /  70   0  10   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY UNTIL 7 AM CDT THIS MORNING FOR OKZ005>008-010>013-
     015>020-022>032-035>047-050-051.

TX...WIND ADVISORY UNTIL 7 AM CDT THIS MORNING FOR TXZ083-085-086-090.

&&

23/17
Hazardous weather outlook, Apr 15, 3:47 AM CDT, 4 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
347 AM CDT SUN APR 15 2012

OKZ004>048-050>052-TXZ083>090-151700-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
347 AM CDT SUN APR 15 2012

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORM OUTLOOK...
A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH 10 AM
CDT THIS MORNING ACROSS CENTRAL AND SOUTHERN OKLAHOMA AND
PARTS OF WESTERN NORTH TEXAS...EAST OF A ENID TO KNOX CITY LINE.

DISCUSSION...
A LINE OF THUNDERSTORMS WILL CONTINUE TO PUSH EAST ACROSS
CENTRAL AND SOUTHERN OKLAHOMA AND PARTS OF WESTERN NORTH TEXAS.
THE COMBINATION OF VERY STRONG WIND SHEAR AND INSTABILITY MAY
ALLOW FOR A FEW STRONG TO SEVERE STORMS TO OCCUR WITH THIS LINE.
THIS LINE WILL MOVE EAST OF THE AREA BY 10 AM CDT THIS
MORNING...ENDING THE THREAT FOR STRONG TO SEVERE THUNDERSTORMS.

DAMAGING WIND GUSTS UP TO 60 MPH AND HAIL UP TO THE SIZE OF
QUARTERS ARE THE MAIN HAZARDS WITH ANY SEVERE STORM THIS MORNING.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT MONDAY APRIL 16.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...50 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

THUNDERSTORM OUTLOOK...
THERE IS ANOTHER CHANCE FOR THUNDERSTORMS THURSDAY NIGHT INTO
FRIDAY.

OTHER HAZARDOUS WEATHER...
NONE

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY NOON
TODAY.

MBS

In the hours before

Special weather statement, Apr 15, 3:40 AM CDT, 4 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
340 AM CDT SUN APR 15 2012

OKZ027-038>041-044>046-050-TXZ089-090-150945-
COTTON OK-GRADY OK-JEFFERSON OK-GARVIN OK-LOVE OK-MURRAY OK-
STEPHENS OK-COMANCHE OK-CARTER OK-CLAY TX-ARCHER TX-
340 AM CDT SUN APR 15 2012

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL COTTON...SOUTH
CENTRAL GRADY...JEFFERSON...SOUTHWESTERN GARVIN...WEST CENTRAL
LOVE...WESTERN MURRAY...STEPHENS...SOUTHEASTERN COMANCHE...CARTER...
CLAY AND SOUTHEASTERN ARCHER COUNTIES UNTIL 445 AM CDT...

AT 336 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM STERLING HENRIETTA TO GRAHAM...MOVING EAST AT 40 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
DUNCAN...MARLOW...HENRIETTA...HEALDTON...WAURIKA...WILSON...
COMANCHE...TEMPLE...RINGLING...BRAY...RYAN...PETROLIA...ELMORE
CITY...EMPIRE CITY...VELMA...BYERS...TERRAL...BELLEVUE...CORNISH
AND TATUMS.

LAT...LON 3340 9852 3385 9830 3469 9818 3469 9728
      3382 9742 3383 9746 3389 9745 3392 9750
      3390 9758 3395 9759 3399 9767 3385 9786
      3389 9797 3347 9798 3347 9842 3340 9843
TIME...MOT...LOC 0836Z 288DEG 33KT 3478 9811 3384 9827 3330 9852

WR
Special weather statement, Apr 15, 4:35 AM CDT, 3 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
435 AM CDT SUN APR 15 2012

OKZ013-019-020-025-026-028>031-040-042-151030-
LOGAN OK-LINCOLN OK-OKLAHOMA OK-SEMINOLE OK-PAYNE OK-MCCLAIN OK-
NOBLE OK-CLEVELAND OK-GARVIN OK-PONTOTOC OK-POTTAWATOMIE OK-
435 AM CDT SUN APR 15 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LOGAN...LINCOLN...
EAST CENTRAL OKLAHOMA...SEMINOLE...PAYNE...MCCLAIN...SOUTHEASTERN
NOBLE...CLEVELAND...GARVIN...NORTHWESTERN PONTOTOC AND
POTTAWATOMIE COUNTIES UNTIL 530 AM CDT...

AT 431 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM MORRISON TO HARRAH TO LINDSAY...MOVING EAST
AT 50 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 55 MPH...

LOCATIONS IMPACTED INCLUDE...
STILLWATER...SHAWNEE...STELLA...CUSHING...SEMINOLE...PAULS VALLEY...
TECUMSEH...PURCELL...HARRAH...SLAUGHTERVILLE...WEWOKA...MCLOUD...
CHANDLER...STROUD...PERKINS...PRAGUE...LEXINGTON...KONAWA...
STRATFORD AND YALE.

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

LAT...LON 3482 9662 3466 9756 3469 9761 3548 9722
      3632 9713 3635 9703 3634 9693 3625 9693
      3624 9682 3616 9681 3615 9662 3541 9663
      3539 9654 3546 9655 3543 9651 3546 9644
      3530 9644
TIME...MOT...LOC 0931Z 254DEG 42KT 3626 9710 3549 9719 3472 9757

WR
Special weather statement, Apr 15, 4:37 AM CDT, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
437 AM CDT SUN APR 15 2012

OKZ028-031-039>042-045>047-050>052-151030-
SEMINOLE OK-BRYAN OK-MARSHALL OK-MCCLAIN OK-JOHNSTON OK-JEFFERSON OK-
GARVIN OK-PONTOTOC OK-LOVE OK-MURRAY OK-STEPHENS OK-CARTER OK-
437 AM CDT SUN APR 15 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SEMINOLE...WEST
CENTRAL BRYAN...MARSHALL...SOUTHEASTERN MCCLAIN...JOHNSTON...EAST
CENTRAL JEFFERSON...GARVIN...PONTOTOC...LOVE...MURRAY...EAST
CENTRAL STEPHENS AND CARTER COUNTIES UNTIL 530 AM CDT...

AT 436 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 6 MILES SOUTHWEST OF MAYSVILLE TO LEON...MOVING EAST AT 50
MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
ARDMORE...ADA...PAULS VALLEY...SULPHUR...LONE GROVE...MADILL...
TISHOMINGO...HEALDTON...DAVIS...WYNNEWOOD...WILSON...STRATFORD...
MARIETTA...KINGSTON...MAYSVILLE...DICKSON...BYNG...COLBERT...
ELMORE CITY AND ROFF.

LAT...LON 3380 9721 3385 9716 3392 9721 3382 9744
      3391 9747 3391 9758 3483 9758 3493 9681
      3490 9653 3378 9649 3384 9662 3389 9659
      3391 9665 3383 9671 3385 9686 3396 9692
      3395 9700 3387 9700 3386 9707 3378 9710
TIME...MOT...LOC 0936Z 265DEG 42KT 3477 9750 3386 9750

WR
Special weather statement, Apr 15, 4:56 AM CDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
456 AM CDT SUN APR 15 2012

OKZ044-045-TXZ086-089-090-151045-
COTTON OK-JEFFERSON OK-WICHITA TX-CLAY TX-ARCHER TX-
456 AM CDT SUN APR 15 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COTTON...WEST
CENTRAL JEFFERSON...WICHITA...CLAY AND ARCHER COUNTIES UNTIL 545
AM CDT...

AT 451 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR LAKE
KICKAPOO...MOVING NORTHEAST AT 70 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
WICHITA FALLS...SHEPPARD AFB...WAURIKA...ARCHER CITY...HOLLIDAY...
PETROLIA...BYERS...SCOTLAND...DEAN...JOLLY...SUGDEN...LAKESIDE
CITY...PLEASANT VALLEY...TAYLOR...CASHION AND CHARLIE.

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

LAT...LON 3373 9886 3425 9831 3419 9785 3355 9859
TIME...MOT...LOC 0951Z 227DEG 61KT 3367 9877

WR
Special weather statement, Apr 15, 5:36 AM CDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
536 AM CDT SUN APR 15 2012

OKZ026-030>032-040>043-047-048-151130-
LINCOLN OK-SEMINOLE OK-JOHNSTON OK-ATOKA OK-GARVIN OK-PONTOTOC OK-
POTTAWATOMIE OK-MURRAY OK-COAL OK-HUGHES OK-
536 AM CDT SUN APR 15 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN...
SEMINOLE...JOHNSTON...WEST CENTRAL ATOKA...EAST CENTRAL GARVIN...
PONTOTOC...SOUTHEASTERN POTTAWATOMIE...MURRAY...COAL AND HUGHES
COUNTIES UNTIL 630 AM CDT...

AT 531 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM STROUD TO SULPHUR...MOVING EAST AT 30 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
ADA...SEMINOLE...SULPHUR...HOLDENVILLE...WEWOKA...PRAGUE...KONAWA...
WETUMKA...MAUD...BYNG...ALLEN...ROFF...STONEWALL...DUSTIN...
WAPANUCKA...TUPELO...BOWLEGS...MILL CREEK...FRANCIS AND CALVIN.

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

LAT...LON 3436 9630 3442 9705 3583 9664 3583 9662
      3541 9663 3539 9654 3545 9656 3543 9649
      3547 9648 3545 9644 3529 9643 3528 9602
TIME...MOT...LOC 1031Z 269DEG 26KT 3576 9661 3449 9698

WR
Special weather statement, Apr 15, 6:52 AM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
652 AM CDT SUN APR 15 2012

OKZ032-043-047-048-151215-
JOHNSTON OK-ATOKA OK-COAL OK-HUGHES OK-
652 AM CDT SUN APR 15 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN JOHNSTON...ATOKA...
COAL AND HUGHES COUNTIES UNTIL 715 AM CDT...

AT 650 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM HOLDENVILLE TO CENTRAHOMA TO CLARITA.  THE STORMS WERE MOVING
NORTHEAST AT 50 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
ATOKA...COALGATE...WETUMKA...DUSTIN...WAPANUCKA...STRINGTOWN...
TUSHKA...LEHIGH...CALVIN...STUART...LAMAR...PHILLIPS...GERTY...
HORNTOWN...WARDVILLE...OLNEY...CHOCKIE...BOGGY DEPOT STATE PARK
AND ATOKA RESERVOIR.

LAT...LON 3430 9605 3431 9647 3433 9648 3457 9635
      3529 9627 3529 9599 3515 9599 3505 9609
      3472 9610 3468 9608 3468 9589 3461 9588
TIME...MOT...LOC 1150Z 225DEG 42KT 3510 9618 3462 9629 3442 9640

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 7:06 PM CDTTornado WarningOUNAlfalfa, Woods54 min
Apr 14, 7:09 PM CDTTornado WarningOUNMajor, Woods36 min
Apr 14, 7:35 PM CDTTornado WarningOUNAlfalfa, Woods40 min
Apr 14, 8:07 PM CDTTornado WarningOUNAlfalfa38 min
Apr 14, 10:35 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woods, Woodward40 min
Apr 14, 10:56 PM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills, Woodward49 min
Apr 14, 11:13 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woods, Woodward62 min
Apr 14, 11:19 PM CDTSpecial Weather StatementOUNAlfalfa, Beckham, Dewey56 min
Apr 14, 11:41 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Dewey, Ellis, Greer, Harmon and 3 more64 min
Apr 14, 11:53 PM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills, Woodward37 min
Apr 15, 12:00 AM CDTTornado WarningOUNEllis, Harper, Woodward30 min
Apr 15, 12:03 AM CDTTornado WarningOUNBeckham, Roger Mills27 min
Apr 15, 12:16 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Ellis, Harper, Major, Woods, Woodward59 min
Apr 15, 12:16 AM CDTTornado WarningOUNEllis, Harper, Woodward29 min
Apr 15, 12:33 AM CDTTornado WarningOUNCuster, Dewey, Roger Mills42 min
Apr 15, 12:39 AM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Dewey, Ellis, Greer, Harmon and 5 more66 min
Apr 15, 12:42 AM CDTTornado WarningOUNHarper, Woods, Woodward33 min
Apr 15, 1:15 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Dewey, Grant, Major, Woods, Woodward60 min
Apr 15, 1:29 AM CDTSpecial Weather StatementOUNBlaine, Caddo, Kingfisher, Tillman61 min
Apr 15, 1:36 AM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Comanche, Custer, Dewey and 3 more54 min
Apr 15, 1:41 AM CDTSevere Thunderstorm WarningOUNComanche, Jackson, Kiowa, Tillman64 min
Apr 15, 2:34 AM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Comanche, Grady, Kingfisher and 3 more56 min
Apr 15, 2:37 AM CDTSpecial Weather StatementOUNLincoln, McClain, Payne, Pottawatomie68 min
Apr 15, 2:44 AM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Grady, Jefferson, Stephens, Tillman45 min
Apr 15, 3:06 AM CDTSpecial Weather StatementOUNKay, Noble24 min
Apr 15, 3:36 AM CDTSpecial Weather StatementOUNGrady, Kay, Logan, McClain, Noble, Oklahoma and 1 more54 min
Apr 15, 3:40 AM CDTSpecial Weather StatementOUNJefferson, Stephens65 min
Apr 15, 4:35 AM CDTSpecial Weather StatementOUNCleveland, Garvin, Lincoln, Payne, Pottawatomie, Seminole55 min
Apr 15, 4:37 AM CDTSpecial Weather StatementOUNCarter, Garvin, Johnston, Love, Marshall, Murray and 1 more53 min
Apr 15, 5:36 AM CDTSpecial Weather StatementOUNCoal, Hughes, Pontotoc, Seminole54 min
Apr 15, 6:52 AM CDTSpecial Weather StatementOUNAtoka, Coal, Hughes23 min
Apr 15, 8:27 AM CDTSevere Thunderstorm WarningOUNAtoka48 min
Apr 15, 9:03 AM CDTSpecial Weather StatementOUNBryan27 min
Apr 15, 9:34 AM CDTSpecial Weather StatementOUNAtoka26 min
Apr 15, 11:00 AM CDTWind AdvisoryOUNAlfalfa, Beckham, Blaine, Custer, Dewey, Ellis and 11 more6 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.